# SDR YENA20151022516

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 48,172 hours, 17,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592201
- Part serial: A12737
- Condition: Low Pressure
- Location: Door Slide
- Part time: 25,919 hours, 8,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAUTION LIGHT ON F/A PANEL RT EMERGENCY SLIDE PRESSURE LOW;  R & R OVERWING RESERVOIR  BOTTLE FOR SLIDE IAW AMM 25-62-46.
